# SDR ASOA2013010302734

- Difficulty date: December 4, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 24,269 hours, 16,820 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS DOUBLER CORRODED LOCATED BETWEEN FRAMES 295 & 310 STRINGER 27.  REMOVED TCAS DOUBLER IAW SRM 51-42-06-001-001.   DRILLED NEW DOUBLER IAW SRM 51-40-11-001-001.  INSTALLED NEW DOUBLER IAW SRM 51-42-06-001-001-A01.
